# SDR ASAA2023012641658

- Difficulty date: January 23, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 52,636 hours, 15,581 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED. CLEARS WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST IAW B737-800 AMM 21-61-00-700-806-002. FOUND FLT DECK TRIM VALVE LIGHT ON IN HISTORY. VERIFY PASSED GREEN AND RESET. PACK OPERATE NORMALLY AND TRIM VALVE MOVES FREELY. FOUND TEMPERATURE BULBS IN FLIGHT DECK COMPLETELY COVERED IN DUST AND INSULATED. FILTER WAS ALSO VERY DIRTY. REPLACED FLIGHT DECK TEMP FILTER AND CLEANED TEMP BULBS.
